# SDR SWAA2022013160902

- Difficulty date: January 12, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 32,247 hours, 14,531 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-05; RIGHT WING INBD L/E; VIEWING THROUGH 611AT; PNEUMATIC DUCT ATTACH BRACKET WORN & ELONGATED AT ATTACH FASTENERS; MRK'D. ; / [01] REPLACE PNEUMATIC DUCT ATTACH BRACKET AS VIEWED THROUGH 611 AT IN RH WING L/E IAW AMM 36-13-01-400-801 STEP 7.G.(8) AND SRM 51-40-02 STEP 9; [02] VERIFIED AND AUDITED
